Show simple item record

dc.contributor.authorZhang, Kewei ( )
dc.date.accessioned2020-01-07T17:53:59Z
dc.date.available2020-01-07T17:53:59Z
dc.date.issued2000-06-14
dc.identifier.citationZhang, K. (2000). Some constancy results for harmonic maps from non-contractable domains into spheres. Electronic Journal of Differential Equations, 2000(45), pp. 1-13.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/9148
dc.description.abstractWe use the Pohozaev identity on sub-domains of a Euclidean r-neighbourhood for a closed or broken curve to show that harmonic maps from such domains into spheres with constant boundary value remain constant.en_US
dc.formatText
dc.format.extent13 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2000, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectHarmonic mapsen_US
dc.subjectUniquenessen_US
dc.subjectPohozaev identityen_US
dc.subjectClosed geodesicsen_US
dc.subjectTubular neighbourhoodsen_US
dc.titleSome Constancy Results for Harmonic Maps from Non-contractable Domains into Spheresen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.
dc.description.departmentMathematics


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record